# SDR DALA2023071005519

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2851984) CORROSION FWD CARGO BAY R/H ZEE CHANNEL HAS MULTIPLE LOCATIONS OF CORROSION FROM STA 500C TO 500L. REMOVED AND REPLACED FWD CARGO BAY ZEE CHANNEL FROM STA 500A TO 500L R/H, PERFORMING A REPAIR SLICE AT STA 500E+12 IAW B737 SRM 53-00-53-2R, SRM 51-40-02 AND BOEING DWG# 143A7500 E.
